# SDR FDEA201201300385

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOORBEAM FRAME 30 BETWEEN SEAT TRACKS 2R AND 3R HAS A 1" CRACK AT UPPER MILLSTEP IN RADIUS OF FWD FACE.  REPAIRED IAW FSRM 53-10-15 PAGES 393-399, FIG 212.
